Hi my name's Michael I am 25 i was diagnosed with hypothyroidism (underactive) around a year and a half ago.
My trouble is every time I take my levothyroxine I feel seriously unwell so has now resulted in me not taking my medication .
To clarify when I take my levothyroxine I experience no sleep heart palpitations dizziness feeling like in falling sweatyness chest pains arm pain heart pounding tingling in my hands and feet burning in my face and extreme mental health impacts!
I recently attended hospital for my chest pains where they stated my thyroid levels where high ? I sat there confused wondering what was going on as I haven't been on any medication !
My gp has had several complaints due to the treatment of there clients I am just really worried don't know what to do ?
Do I have a underactive thyroid or does this sound like a hyperactive thyroid .
At my wits end just feel like my body is giving up.